# SDR ABXA9900750

- Difficulty date: October 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N977AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47513
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Fitting
- Part number: 59324506
- Condition: Cracked
- Location: Bs 642
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND RIGHT WING TO FUSELAGE ATTACH FITTING CRACKED AT STATION 642.  REPAIRED FITTING IAW ABX REA D957-33523MR.
